Pure and Applied Mathematics Quarterly

Newest issue

Volume 10 (2014)

Number 2

Special Issue: In Memory of Andrey Todorov, Part 3 of 3


Goodness of canonical metrics on the moduli space of Riemann surfaces

Kefeng Liu, Xiaofeng Sun, and Shing-Tung Yau

pp. 223-243

Linear Ind-grassmannians

Ivan Penkov and Alexander S. Tikhomirov

pp. 289-323

Holography principle for twistor spaces

Misha Verbitsky

pp. 325-354

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2014 Oct 7 5:50 pm EST.